On The Stability of Second Order Neutral Delay Differential Equation


YENİÇERİOĞLU A. F. , DEMİR B.

Beykent Üniversitesi Fen ve Mühendislik Bilimleri Dergisi ( BEYKENT UNIVERSITY JOURNAL OF SCIENCE AND ENGINEERING ), vol.5, pp.109-129, 2012 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2012
  • Title of Journal : Beykent Üniversitesi Fen ve Mühendislik Bilimleri Dergisi ( BEYKENT UNIVERSITY JOURNAL OF SCIENCE AND ENGINEERING )
  • Page Numbers: pp.109-129